Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 34, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 34, Number 4 (1928)
Bull. Amer. Math. Soc. 34 (1928)
More Information
Full-text PDF Free Access
MathSciNet review: 1561613
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 34, Number 4 (1928)
Bull. Amer. Math. Soc. 34 (1928)
More Information
Full-text PDF Free Access
MathSciNet review: 1561582
The April meeting in Chicago
M. H. Ingraham.
Bull. Amer. Math. Soc. 34 (1928), 401-418
More Information
Full-text PDF Free Access
MathSciNet review: 1561583
The April meeting in New York
Arnold Dresden.
Bull. Amer. Math. Soc. 34 (1928), 419-432
More Information
Full-text PDF Free Access
MathSciNet review: 1561584
The April meeting of the San Francisco Section
B. A. Bernstein.
Bull. Amer. Math. Soc. 34 (1928), 433-437
More Information
Full-text PDF Free Access
MathSciNet review: 1561585
A correction
W. J. Trjitzinsky.
Bull. Amer. Math. Soc. 34 (1928), 437
More Information
Full-text PDF Free Access
MathSciNet review: 1561586
Some philosophical aspects of mathematics
Arnold Dresden.
Bull. Amer. Math. Soc. 34 (1928), 438-452
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561587
Recent developments in projective differential geometry
E. B. Stouffer and E. P. Lane.
Bull. Amer. Math. Soc. 34 (1928), 453-472
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561588
Factorial series in two variables
C. R. Adams.
Bull. Amer. Math. Soc. 34 (1928), 473-475
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561589
The nodes of the rational plane quartic
L. T. Moore.
Bull. Amer. Math. Soc. 34 (1928), 476-478
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561590
A theorem on ruled surfaces
A. F. Carpenter.
Bull. Amer. Math. Soc. 34 (1928), 479-481
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561591
Nets of conics in the Galois fields of order $2^{n}$
A. D. Campbell.
Bull. Amer. Math. Soc. 34 (1928), 481-489
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561592
Certain class-number relations implied in the nachlass of Gauss
E. T. Bell.
Bull. Amer. Math. Soc. 34 (1928), 490-494
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561593
Homographic circles or clocks
Lulu Hofmann and Edward Kasner.
Bull. Amer. Math. Soc. 34 (1928), 495-503
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561594
Concerning accessibility in the plane and regular accessibility in $n$ dimensions
G. T. Whyburn.
Bull. Amer. Math. Soc. 34 (1928), 504-510
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1561595
Notes
Bull. Amer. Math. Soc. 34 (1928), 533-538
More Information
Full-text PDF Free Access
MathSciNet review: 1561611
New publications
Bull. Amer. Math. Soc. 34 (1928), 539-544
More Information
Full-text PDF Free Access
MathSciNet review: 1561612

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Algebraic Arithmetic, by E. T. Bell.
Reviewer: L. E. Dickson
Bull. Amer. Math. Soc. 34 (1928), 511-512
Review information
Full-text PDF Free Access
Calculus of Variations, by A. R. Forsyth.
Reviewer: G. A. Bliss
Bull. Amer. Math. Soc. 34 (1928), 512-514
Review information
Full-text PDF Free Access
Frequency Curves and Correlation, by W. Palin Elderton.
Reviewer: Harold Hotelling
Bull. Amer. Math. Soc. 34 (1928), 515-516
Review information
Full-text PDF Free Access
Traité de Balistique Extérieure, by P. Charbonnier.
Reviewer: A. A. Bennett
Bull. Amer. Math. Soc. 34 (1928), 517-518
Review information
Full-text PDF Free Access
Advanced Constructive Geometry, by J. F. Dowsett.
Reviewer: W. H. Roever
Bull. Amer. Math. Soc. 34 (1928), 519-520
Review information
Full-text PDF Free Access
Vorlesungen über die Entwicklung der Mathematik im 19. Jahrhundert, by Felix Klein.
Reviewer: David Eugene Smith
Bull. Amer. Math. Soc. 34 (1928), 521-522
Review information
Full-text PDF Free Access
The Logarithmic Potential, Discontinuous Dirichlet and Neumann Problems, by Griffith Conrad Evans.
Reviewer: O. D. Kellogg
Bull. Amer. Math. Soc. 34 (1928), 523-525
Review information
Full-text PDF Free Access
Die Theorie der Gruppen von endlicher Ordnung mit Anwendungen auf algebräische Zahlen und Gleichungen sowie auf die Kristallographie, by Andreas Speiser.
Reviewer: G. A. Miller
Bull. Amer. Math. Soc. 34 (1928), 526-527
Review information
Full-text PDF Free Access
Ptolémée, Composition Mathématique, traduite pour la première fois du grec en français par M. Halma (avec le texte grec): et suivie des notes de M. Delambre.
Reviewer: Florian Cajori
Bull. Amer. Math. Soc. 34 (1928), 527-528
Review information
Full-text PDF Free Access
Das Rechnen der Naturvölker, by E. Fettweis.
Reviewer: J. W. A. Young
Bull. Amer. Math. Soc. 34 (1928), 527
Review information
Full-text PDF Free Access
Sieben- und mehrstellige Tafeln der Kreis- und Hyperbelfunktionen und deren Produkte sowie der Gammafunktion, nebst einem Anhang: Interpolations- und sonstige Formeln, by Keiichi Hayashi.
Reviewer: J. W. Campbell
Bull. Amer. Math. Soc. 34 (1928), 528-530
Review information
Full-text PDF Free Access
Lehrbuch der Algebra, by Robert Fricke.
Reviewer: L. E. Dickson
Bull. Amer. Math. Soc. 34 (1928), 531
Review information
Full-text PDF Free Access
The Theory of Functions of a Real Variable and the Theory of Fourier's Series, by E. W. Hobson.
Reviewer: R. D. Carmichael
Bull. Amer. Math. Soc. 34 (1928), 531
Review information
Full-text PDF Free Access
Coup d'Oeil sur la Théorie des Déterminants Supérieurs dans son État Actuel, by Maurice Lecat.
Reviewer: J. B. Shaw
Bull. Amer. Math. Soc. 34 (1928), 532
Review information
Full-text PDF Free Access
Étude Élémentaire de l'Hyperbole Équilatère et de quelques Courbes Dérivées, by J. Lemaire.
Reviewer: B. H. Brown
Bull. Amer. Math. Soc. 34 (1928), 532
Review information
Full-text PDF Free Access